# SDR CALA9800684

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR SLIDE PRESSURE AT ZERO.  THE R-2 DOOR SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-311.
